# SDR FDEA201306231373

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 2024T3032B
- Condition: Dented
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE STA 1900, RBL 12, DENTED.   REPAIRED IAW SRM 53-80-01 & 51-70-10, REP 2.  EMPENNAGE STA 1900 RBL 12, CAT "A".  MAJOR REPAIR.
